Oh yeah, I mean't to add, I going to stop my new meds already because, in my search of them, an ongoing complaint was rapid and substantial weight gain, one person gaining 28 lbs. in a month!!! I've always had a problem w/ my weight but last year I lost 100lbs because of it and to improve my health...well that certainly helped...lol...I'm not willing to even remotely take that chance...I'd rather be a slim depressed person than a super-depressed overweight person... BertView Thread
Good morning lovedogs1955, Thanks for your reply...I comfortable with the medical people I deal with currently...I had a lot of difficulty in even getting an app't. with a Neurologist Practice at all and when I found one that would let me speak directly to them, they said that I could expect a more than 3 hr. wait...what this and my other problems have given is a lot of anger, anxiety and a stress level that makes me wonder why I'm not having a stroke! The last thing I need is to have my patience tested anymore...my daily life provides enough stress and impatience...right now, regards of what I'm doing, I am besieged with constant reminders of my conditions, especially the T.D. and Raynaud's...I'm not sleeping very much at all...last night I was up at 1:00AM...I started a new med, Fanapt, that's supposed to help, but so far nothing...it's also a anti-depressant that's supposed to take the place of the one's I gave up, Seroque and Ambilify, but it list as potential side effects as causing Tardive Dyskinesia...I resisted for 2 weeks because no one would tell me how they might effect me either now or in the future, say 5 years or more....I can't swallow very well...my driving is getting worse (jerking the wheel, the foot motion make me pump the brakes and gas) and with the increased joint pain in my shoulders, steering is becoming more of a painful chore...it's not a safety issue at all get but I'm completely aware of it...my fatigue and weakness issues are always in the forefront...I'm seeing one of my other Dr's. on Monday to hopefully address this...everything is such a battle for all of us...and, though as time goes by, my expectations grow lesser and lesser...right now I, and my family, can barely plan for the holidays...where we used to be very active with dinners, etc., this thing has changed everything...there is one thing that I am completely aware of though and that is this that I need to try to, regardless of how difficult it is, maintain some kind of normalcy (prior T.D.) in my life and that I will resist "getting used to it"... Try to have a good day... BertView Thread
I took both Reglan and Metoclopine in addition to Ambilify and Seroque...I have a severe case of T.D...Keep in mind that these meds have helped millions of people over the years without problems, but I and a small group of people in the world weren't so lucky...I have many symptoms and our lives have been a living hell...just be careful about what you take, don't be afraid to ask your Dr. questions...(write them down ahead of time)...and ask your pharmacist about potential side affects...I find them to be more forthcoming...at this point, my anxiety level and stress level...additionally, I'm Bi Polar, suffer from severe depression...I've had ADD all of my life and I have Raynaud's Disease...it's not fun being me right nowView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.